# SDR REXA2014120701172

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903
- Make and model: Tcraft BC65
- Aircraft serial: 1655
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD C1 NR 2 ENG UPPER HINGE LINE FAIRING SHOWS CRACK AROUND FASTENER HOLE.  R & R NR 2 ENG UPPER HINGE FAIRING SKIN IAW SRM 51-42-06-001-001-A01.
